# SDR UALA2009071302034

- Difficulty date: July 11, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 53,651 hours, 18,853 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 58781
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL FLOOR LIGHT AT SEAT ROWS 9 THROUGH 12 INOP.  RESEATED CONNECTION AT FEEDER FOR EEL FLOOR LIGHTS, ROW 9-12.  OPS CHECK GOOD.
